# SDR REXA2022101402263

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 19R FS 280 - 319 IS CORRODED.	REMOVED AND REPLACED IAW CRJ900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
